# SDR ASOA2012091802233

- Difficulty date: August 27, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,370 hours, 22,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 484 RBL 36 CRACKED.   REMOVED DAMAGED FLOOR SUPPORT AT RBL 36 IAW SRM 51-42-06 AND SRM 51-42-21.  FABRICATED ANGLE IAW NDTM 51-20-06.  REPAIRED THE INTERCOSTAL, AT 484 BETWEEN BL 27.00 AND 36.00 IAW REO 601R-53-41-059.
